# SDR FDEA202209032525

- Difficulty date: September 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A55276056000
- Part serial: CG1078
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA WAS FOUND AT R/H ELEVATOR UPPER SKIN PANEL NO.14 SCREW   AREA.(7"X4") REPAIRED THE DAMAGE AREA WITH CORE AND PLIES. THIS IS CAT.B REPAIR I.A.W A300-600 SRM   55-21-12-201-2 PARA.5J , PAGE266-271 , FIG.212(SHEET-3) & SRI:55-21-12-201 , IIR:55-21-12-2-001-00 ,   PARA.3A , TABLE.202 .
